Accessibility navigation


Items where Author is "Baker, Dr Simon"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
[tool] Batch List
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 12.

Article

Zou, Y., Wang, L., Lu, J. and Baker, S. (2016) On small bases for which 1 has countably many expansions. Mathematika, 62 (2). pp. 362-377. ISSN 0025-5793 doi: https://doi.org/10.1112/S002557931500025X

Baker, S. (2016) On the cardinality and complexity of the set of codings for self-similar sets with positive Lebesgue measure. Monatshefte fur Mathematik, 179 (1). pp. 1-13. ISSN 1436-5081 doi: https://doi.org/10.1007/s00605-015-0755-2

Baker, S. and Ghenciu, A. E. (2015) Dynamical properties of S-gap shifts and other shift spaces. Journal of Mathematical Analysis and Applications, 430 (2). pp. 633-647. ISSN 0022-247X doi: https://doi.org/10.1016/j.jmaa.2015.04.092

Baker, S. (2015) On small bases which admit countably many expansions. Journal of Number Theory, 147. pp. 515-532. ISSN 0022-314X doi: https://doi.org/10.1016/j.jnt.2014.08.003

Baker, S. (2015) Approximation properties of β-expansions. Acta Arithmetica, 168. pp. 269-287. ISSN 1730-6264 doi: https://doi.org/10.4064/aa168-3-4

Baker, S. (2015) On the distribution of powers of real numbers modulo 1. Uniform Distribution Theory, 10 (2). pp. 67-75. ISSN 1336-913X

Baker, S., Dajani, K. and Jiang, K. (2015) On univoque points for self-similar sets. Fundamenta Mathematicae, 228 (3). pp. 265-282. ISSN 0016-2736 doi: https://doi.org/10.4064/fm228-3-4

Baker, S. (2014) On universal and periodic β-expansions, and the Hausdorff dimension of the set of all expansions. Acta Mathematica Hungarica, 142 (1). pp. 95-109. ISSN 1588-2632 doi: https://doi.org/10.1007/s10474-013-0366-0

Baker, S. and Sidorov, N. (2014) Expansions in non-integer bases: lower order revisited. Integers, 14. A57. ISSN 1867-0660

Baker, S. (2014) Generalised golden ratios over integer alphabets. Integers, 14. A15. ISSN 1553-1732

Baker, S. (2013) A multifractal zeta function for Gibbs measures supported on cookie-cutter sets. Nonlinearity, 26 (4). pp. 1125-1142. ISSN 1361-6544 doi: https://doi.org/10.1088/0951-7715/26/4/1125

Baker, S. (2012) The growth rate and dimension theory of beta-expansions. Fundamenta Mathematicae, 219 (3). pp. 271-285. ISSN 1730-6329 doi: https://doi.org/10.4064/fm219-3-6

This list was generated on Thu Oct 22 18:03:49 2020 UTC.

Page navigation